# SDR DL764070841

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 23,310 hours, 7,578 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R ENG FAN VIBRATION CYCLED CONTINUOUSLY BETWEEN 0.0 AND 5.00 ON TAXI OUT AND RTN TO GATE.  NO VIB WAS FELT.  ENG WAS STABILIZED AT IDLE.  INSP INLET AND EXH AND CHIP DET.  FWD TO MCO AND PLACARD.  T/S PER FIM 77-31-00 FIG 103.  PERFORMED AVM BITE PROCEDURE.  ALL CHECKS NORMAL.  A/C OK FOR SERVICE.  MCO AND PLACARD REMOVED.
